# SDR MALA030368

- Difficulty date: August 3, 2003
- Submitted: August 7, 2003
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 340B262
- System (JASC): 7603 · Power Lever
- Part: Relay
- Part number: M83726282001P
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 3117, F1 STOOP OPEN LIGHT ILLUMINATED JUST AFTER TAKEOFF FROM MEM.  AIR RETURN TO MEM.  NO OTHER ABNORMALITIES.  MAINTENANCE REMOVED AND REPLACED RELAY AT RDI POSITION 82KA PN M83726-28-2001P NSN IAW AMM 76-10-60-1 FIG 101 OPS CHECK DONE AMM 76-10-60 AND IAW JOB CARD #76-10-60.   OPS CHECK GOOD.
